# SDR UALA2012031601728

- Difficulty date: March 14, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 66,672 hours, 9,499 cycles
- Engine: Pwa PW40903
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Faulty
- Location: Trim Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM AIR LT STATUS MSG WHEN APU OFF.  RPL'D BENCH PLUG TWINA X 1T ON DM21631AA REF WDM AND SWPM. CTC-L OPS CHECKED GOOD. NO STATUS MSG. RAN PACKS, ALL INDICATIONS NORMAL.
